# SDR IPXA2019011537885

- Difficulty date: December 28, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Part number: A5724207120100
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C RT WING I/B L/E O/B OF KRUEGER FLAP HAS A CRACKED "L" BRACKET (STIFFENER) ON INNER ANGLE. REMOVED AND REPLACED CRACKED STIFFENER AT RT WING I/B L/E O/B OF KRUEGER FLAP IAW SRM 51-40-21. (MINOR)
